Hail, Worcester
- When
- June 23, 9:30 PM EST
- Where
- Worcester County, 1.48 mi NNW of West Ocean City
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 38.350, -75.110
Penny size hail was reported in West Ocean City.
Scattered severe thunderstorms produced large hail and damaging winds across portions of the Lower Maryland Eastern Shore.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS AKQ wrote it up.
Scattered severe thunderstorms produced large hail and damaging winds across portions of the Lower Maryland Eastern Shore.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Jun 23, 5:55 PM EST, 3 hours 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WAKEFIELD VA 655 PM EDT MON JUN 23 2008 .SYNOPSIS... A COLD FRONT WILL GRADUALLY MOVE EAST ACROSS THE REGION TONIGHT... THEN OFF THE COAST ON TUESDAY. WEAK HIGH PRESSURE WILL BUILD OVER THE REGION WEDNESDAY...AND REMAIN IN PLACE THROUGH SATURDAY. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... LATEST CONDITIONS SHOW SPLIT PRECIP PATTERN AFFECTING MOST OF THE AKQ CWA. UPPER TROUGH AXIS CURRENTLY ALIGNED FROM WRN PA SOUTHWARD TO THE SOUTHERN APPALACHIANS. TWO MAIN VORTS ARE PRESENT...ONE ACRS WV/PA KEEPING NUMEROUS TSTMS ACROSS NRN VA...AND BASED ON TRENDS THESE LOOK TO STAY NORTH OF OUR AREA...PERHAPS CLIPPING DORCHESTER/WICOMICO/OXB LATER THIS EVENING. FARTHER SW...A SECONDARY WEAKER VORT MAX HAS ALLOWED FOR SOME SCTD TSTM DEVELOPMENT OVER THE CAROLINAS...AND COMBINED W/ SOME LOW LVL CONV/SEABREEZE BNDRYS MAY SEE SOME CONTD DEVELOPMENT INTO OUR FAR SOUTHERN VA/NC ZONES LATER THIS EVENING. OTHERWISE HAVE UPDATED THE FCST TO HAVE ONLY A SLIGHT CHANCE (20%) OF TSTMS FOR AREAS IN BETWEEN (MOST OF VA). OVERNIGHT...HAVE DIMINISHED RAIN CHCS IN ALL AREAS EXCEPT FOR THE FAR SERN SECTIONS...WHERE WILL KEEP A SLIGHT CHC GOING AS THE WEAK SHORTWAVE MOVES THROUGH. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/... SHORT TERM MODELS CONTINUE IN DECENT AGREEMENT WITH RESPECT TO THE MID LVL TROUGH AND SURFACE FRONT MOVING OFF THE MID ATLC COAST DURING THE AM HOURS. BROAD-SCALE UPPER RIDGING AND SUBSEQUENT LOW- MID TROPOSPHERIC SUBSIDENCE/DRYING WITH THE W/NW (DOWNSLOPE) LOW LEVEL FLOW WILL MAKE FOR A DRY DAY FOR THE MAJORITY OF THE REGION. THE ONLY PSBL EXCEPTION AT THIS POINT WOULD BE AREAS ALONG BAY/SEA BREEZE BNDRYS W OF CHES BAY...WHERE CONVERGENCE IS ENHANCED DURING A W/NW LLVL FLOW PATTERN. LLVL THERMODYNAMIC FIELDS ARE OBVIOUSLY RATHER LOW WITH THE DRY ADVECTION...THUS FOR NOW HAVE KEPT POPS BELOW 20%. THE MAIN STORY TUE-THU WILL BE THE OVERALL DRY AIRMASS WITH THE WESTERLY (ZONAL) FLOW ALOFT. UNFORTUNATELY...THIS PATTERN WILL NOT HELP THE RAINFALL SHORTAGES OVER MUCH OF THE REGION (ESPECIALLY OVER SERN VA AND NERN NC...WHERE WILDFIRES CONTINUE TO BURN). MEANWHILE...850 MB TEMPS MODERATING INTO THE UPPER TEENS BY THU WILL MAKE FOR MORE WIDESPREAD LOWER 90S ON WED AND LOW-MID 90S ON THU. && .LONG TERM /FRIDAY THROUGH MONDAY/... WITH WEAK FRONT XPCTD STILL XPCTD TO ARRIVE SOMETIME FRIDAY WL KEEP CHC OF SHRA/TSRA IN THE FCST. DO NOT THINK ANY DEVELOPMENT TO BE WIDESPREAD HERE AS INDICATED BY MDLS...MORE SO THE TYPICAL SUMMERTIME CONVECTION SCATTERED VARIETY. ECMWF/GFS DIFFER WITH TIMING/INTENSITY OF STORMS FOR SATURDAY INTO SUNDAY. ECMWF SHOWS NO SIGNIFICANT PRECIP UNTIL SUNDAY/MONDAY...WHEREAS GFS IS MORE PROGRESSIVE WITH SHORTWAVES TRIGGERING SHOWERS OFF AND ON SAT INTO MONDAY. SORT OF BLENDED THE THOUGHTS AND INCLUDED AT LEAST SLIGHT CHANCES FOR SHRA/TSRA SATURDAY INTO MONDAY MOSTLY FOR THE AFTERNOON/EVENING SUMMER-STYLE THUNDERSTORMS. WL CONTINUE TO MONITOR OVER THE NEXT SEVERAL DAYS FOR ANY SEVERE POTENTIAL. IN GENERAL...HIGH TEMPS XPCTD TO BE IN THE U80S TO L90S AND LOWS IN THE U60S TO L70S. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... WEAK TROF MOVG THRU SE VA WITH THE CONVECTION WELL AHEAD OF IT AN OFSHORE...WINDS IN HAMPTON ROADS NE NC HAVE BECOME SW SO SMOKE IS NOT AFFECTING ECG/PHF/ORF AT THIS TIME SO ALL LOCATIONS VFR. WITH MID UPR LVL CLDS MOVING E STARTING TO SEE SOME CU DVLP...TIMING OF SHWRS/TSRA DIFFICULT...HAVE CB IN SBY AND RIC THIS AFTN...MAY ADD TO OTHERS LATER. MAIN VFR CONDS THRU EVE HOURS. AS WINDS WEAKEN OVERNIGHT HAVE BROUGHT SMOKE INTO ORF/ECG WITH MVFR VIS ALSO MVFR SBY FOR BR. MORE OF THE SAME TUESDAY...WITH SCT AFTN T...AS SLOW MOVING BNDRY FINALLY CLEARS OFFSHORE. SHOULD HAVE IMPROVING CONDITIONS LATER TUESDAY INTO THURSDAY AS HIGH PRESSURE BUILDS INTO THE REGION FROM THE W FOR MID TO LT WK. && .MARINE... DO NOT FORESEE ANY PRESSING ISSUES WITH RESPECT TO SCA WIND/SEAS OVER THE NEXT FEW DAYS. THE ONLY CONCERN IS THE POTENTIAL FOR STRONG STORMS CROSSING THE BAY/CSTL WATERS WHICH CUD PROMPT MARINE STATEMENTS/WARNINGS ESPECIALLY IN THE SATURDAY/SUNDAY WIND AND SEAS SHOULD NOT BE A WIDESPREAD ISSUE EXCEPT IN THE VICINITY OF ANY TSTMS THAT MAY DEVELOP. && .FIRE WEATHER... ADDED AREAS OF SMOKE TO DOWNWIND LOCATIONS FROM THE SOUTH ONE WILDFIRE TONIGHT (SUFFOLK/CHESAPEAKE)...AND THEN INTO CAMDEN/CURRITUCK TUE AS WINDS SHIFT TO WNW. .AKQ WATCHES/WARNINGS/ADVISORIES... MD...NONE. NC...NONE. VA...NONE. MARINE...NONE. && SYNOPSIS...BKH NEAR TERM...BKH/LKB SHORT TERM...BKH LONG TERM...ALS/KLL AVIATION...CY MARINE...KLL FIRE WX...LKB
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE WAKEFIELD VA 1030 AM EDT MON JUN 23 2008 ANZ633-MDZ021>025-NCZ012-013-030-VAZ048-049-060>092-094-099-100- 241430- CURRITUCK SOUND-DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER- MARYLAND BEACHES-NORTHAMPTON NC-HERTFORD-BERTIE-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM- KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER- BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER- MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK- SOUTHAMPTON-NEWPORT NEWS/HAMPTON-ACCOMACK-NORTHAMPTON VA- 1030 AM EDT MON JUN 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CURRITUCK SOUND...THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. NCZ014>017-031-032-102-VAZ093-095>098-241430- GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-CHOWAN-PERQUIMANS- OUTER BANKS CURRITUCK-ISLE OF WIGHT-NORFOLK/PORTSMOUTH-SUFFOLK- CHESAPEAKE-VIRGINIA BEACH- 1030 AM EDT MON JUN 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...INTERIOR SOUTHEAST VIRGINIA AND SOUTH HAMPTON ROADS VIRGINIA. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. IN ADDITION...AREAS OF SMOKE WILL CONTINUE TO REDUCE VISIBILITIES AND CREATE POOR AIR QUALITY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. ANZ630>632-650-652-654-656-658-241430- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT 20 NM- 1030 AM EDT MON JUN 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE SOUTHERN CHESAPEAKE BAY AND THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. JM/BH
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 754 PM EDT MON JUN 23 2008 VAZ074>078-240045- ESSEX VA-LANCASTER VA-NORTHUMBERLAND VA-RICHMOND VA-WESTMORELAND VA- 754 PM EDT MON JUN 23 2008 ...STRONG THUNDERSTORMS DEVELOPING RAPIDLY ACROSS THE NORTHERN NECK... AT 752 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 8 MILES NORTH OF MONTROSS TO 7 MILES SOUTH OF TAPPAHANNOCK...MOVING EAST AT 30 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR...WARSAW AROUND 800 PM EDT...AND ROBLEY AROUND 825 PM EDT. WIND GUSTS TO 40 MPH...SMALL HAIL...BRIEF VERY HEAVY RAIN...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED IN THE PATH OF THESE STORMS. IF YOU HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED. MOTORISTS SHOULD USE EXTRA CAUTION WHILE TRAVELING THIS EVENING. BE PREPARED FOR RAPID CHANGES IN WEATHER AND ROAD CONDITIONS. SAMMLER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 817 PM EDT MON JUN 23 2008 MDZ021>023-240130- DORCHESTER MD-SOMERSET MD-WICOMICO MD- 817 PM EDT MON JUN 23 2008 ...STRONG THUNDERSTORMS APPROACHING THE LOWER MARYLAND EASTERN SHORE... AT 817 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 15 MILES WEST OF CAMBRIDGE TO COLES POINT...MOVING EAST AT 30 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR... CAMBRIDGE AROUND 840 PM EDT... HURLOCK AROUND 900 PM EDT... WIND GUSTS TO 45 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED IN THE PATH OF THESE STORMS. IF YOU HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD PRONE AREAS. BROWN
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 907 PM EDT MON JUN 23 2008 VAZ073-074-076>078-085-240200- ESSEX VA-KING AND QUEEN VA-LANCASTER VA-MIDDLESEX VA-NORTHUMBERLAND VA-RICHMOND VA- 907 PM EDT MON JUN 23 2008 ...STRONG THUNDERSTORMS MOVING ACROSS THE MIDDLE PENINSULA TOWARD LANCASTER AND NORTHUMBERLAND COUNTIES... AT 907 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM ROBLEY TO 5 MILES WEST OF KING AND QUEEN COURTHOUSE...OR FROM ROBLEY TO KING WILLIAM...MOVING EAST AT 16 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR...ROBLEY AROUND 915 PM EDT...AND KING AND QUEEN COURTHOUSE AROUND 925 PM EDT. WIND GUSTS TO 40 MPH...SMALL HAIL...BRIEF VERY HEAVY RAIN...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED IN THE PATH OF THESE STORMS. IF YOU HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED. MOTORISTS SHOULD USE EXTRA CAUTION WHILE TRAVELING THIS EVENING. BE PREPARED FOR RAPID CHANGES IN WEATHER AND ROAD CONDITIONS. SAMMLER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 928 PM EDT MON JUN 23 2008 NCZ012-240230- NORTHAMPTON NC- 928 PM EDT MON JUN 23 2008 ...STRONG THUNDERSTORM MOVING TOWARD NORTHAMPTON COUNTY... AT 928 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF GARYSBURG...OR ABOUT OVER HALIFAX...MOVING NORTHEAST AT 14 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR MUD CASTLE AT 1000 PM EDT...GARYSBURG AT 1005 PM EDT... GUMBERRY AT 1020 PM EDT...JACKSON AT 1025 PM EDT...PLEASANT GROVE AT 1030 PM EDT. WIND GUSTS TO 40 MPH...SMALL HAIL...BRIEF VERY HEAVY RAIN...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED IN THE PATH OF THESE STORMS. IF YOU HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED. MOTORISTS SHOULD USE EXTRA CAUTION WHILE TRAVELING THIS EVENING. BE PREPARED FOR RAPID CHANGES IN WEATHER AND ROAD CONDITIONS. SAMMLER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 958 PM EDT MON JUN 23 2008 MDZ022>025-VAZ099-240300- ACCOMACK VA-INLAND WORCESTER MD-MARYLAND BEACHES MD-SOMERSET MD-WICOMICO MD- 958 PM EDT MON JUN 23 2008 ...STRONG THUNDERSTORMS MOVING ACROSS THE LOWER MARYLAND EASTERN SHORE... AT 957 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 27 MILES NORTH OF POCOMOKE CITY TO 13 MILES WEST OF POCOMOKE CITY...OR FROM 7 MILES NORTHEAST OF SALISBURY TO CRISFIELD...MOVING EAST AT 40 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR...POCOMOKE CITY AROUND 1005 PM EDT...SNOW HILL AROUND 1015 PM EDT...AND OCEAN CITY AND CHINCOTEAGUE AROUND 1040 PM. WIND GUSTS TO 45 MPH...SMALL HAIL...BRIEF VERY HEAVY RAIN...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED IN THE PATH OF THESE STORMS. IF YOU HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED. MOTORISTS SHOULD USE EXTRA CAUTION WHILE TRAVELING THIS EVENING. BE PREPARED FOR RAPID CHANGES IN WEATHER AND ROAD CONDITIONS. SAMMLER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 1015 PM EDT MON JUN 23 2008 VAZ065-066-079-240330- BRUNSWICK VA-LUNENBURG VA-MECKLENBURG VA- 1015 PM EDT MON JUN 23 2008 ...STRONG THUNDERSTORM MOVING INTO EASTERN VIRGINIA PIEDMONT... AT 1015 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CHASE CITY...MOVING EAST AT 28 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR ROGERS CORNER AT 1020 PM EDT... WIGHTMAN AT 1035 PM EDT...NORTH VIEW AT 1040 PM EDT...SOUTH HILL AT 1055 PM EDT...LA CROSSE AT 1100 PM EDT...FORKSVILLE AT 1105 PM EDT. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING IN THE PATH OF THESE STORMS. IF YOU HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED. RAINFALL RATES OF ONE TO TWO INCHES PER HOUR WILL CAUSE PONDING OF WATER ON ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD PRONE AREAS. 05
The Dover AFB radar (KDOX), 60 km away, was scanning. The volume nearest the first event began at 02:27 UTC.
1 hail, 1 thunderstorm wind. Local standard time, as filed.
Penny size hail was reported in West Ocean City.
Fire siren was blown down in West Ocean City.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Maryland in 2008Every state in 2008This day in weather historyWarnings in Maryland, June 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 120226, 120231.